Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have Parkinson's, severe neuropathy, worked extensively with Malathion. Are these consistent with over exposure ?

I handled and worked extensively with Malathion while I was in Vietnam. I loaded it from barrels through a pump onto the spray plane and then used oxy-acetyline torches to cut up the barrels. I now have Parkinson s and severe neuropathy . Are these consistent with Malathion overexposure? Also I have never been overweight, had high blood pressure, eaten rich-food diets , etc, yet have been told I am prediabetic (high glucose levels) and also my PSA readings have been running just below 4. ARe these also something that may be attributable to Malathion over-exposure?
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
HELLO,PARKINSONS DISEASE CAN BE CAUSED BY VIBRATION TOOLS AND DRUGS TOO.DID U USE VIBRATION TOOLS WHILE WORKING WITH MALATHION.IF NOT IT CAN BE DUE TO MALATHION EXPOSURE
Answered: Mon, 22 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor